# SDR VNAA0704012

- Difficulty date: April 19, 2007
- Submitted: May 11, 2007
- Operation: Air carrier
- Aircraft: N723PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10181
- Aircraft time: 5,929 hours, 5,817 cycles
- Engine: Ge CF348C1
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Part number: GC21905045
- Part serial: 5412738
- Condition: Damaged
- Location: Fuselage
- Part time: 5,943 hours, 5,722 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED A LIGHTNING STRIKE TO THE AIRCRAFT NOSE ON DESCENT.  MAINTENANCE PERFORMED A DETAILED LIGHTNING STRIKE INSPECTION.  AIRCRAFT WAS FERRIED TO DAYTON FOR REPAIR.  MAINTENANCE INSPECTED AND REPAIRED ALL DAMAGE.  MAINTENANCE ALSO REMOVED AND REPLACED THE RADOME IN ACCORDANCE WITH THE AIRCRAFT MAINTENANCE MANUAL 53-81-80-400-801-A01.  AIRCRAFT WAS RELEASED FOR SERVICE.
